Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 38, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 24, 2014, 2:39 PM CDT for Avoyelles Parish, Saint Landry Parish, Louisiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2014, 2:39 PM CDT (19:39 UTC)
- Expired
- Jun 24, 2014, 3:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Avoyelles Parish, LA, Saint Landry Parish, LA
The radar
The Ft Polk radar (KPOE), 114 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2620 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
406
WUUS54 KLCH 241939
SVRLCH
LAC009-097-242015-
/O.NEW.KLCH.SV.W.0038.140624T1939Z-140624T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
239 PM CDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN AVOYELLES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES...SIMMESPORT...MOREAUVILLE...
NORTH CENTRAL ST. LANDRY PARISH IN CENTRAL LOUISIANA...
* UNTIL 315 PM CDT
* AT 239 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...8 MILES SOUTH OF
MOREAUVILLE...MOVING NORTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG
BEND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3111 9170 3105 9171 3099 9177 3098 9180
3089 9179 3085 9181 3084 9179 3080 9179
3074 9193 3101 9208 3114 9171
TIME...MOT...LOC 1939Z 247DEG 22KT 3094 9190
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 12:15 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jun 24, 12:15 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1215 PM CDT TUE JUN 24 2014 .AVIATION... A TROUGH IN THE MIDLATITUDE WESTERLIES...AND ITS ATTENDANT SOUTHWESTERLY JET STREAK...WILL EXIT LOUISIANA LATER THIS AFTERNOON. AIR MASS SHOWERS AND THUNDERSTORMS...RATHER THAN ORGANIZED CONVECTION...WILL BE THE RULE FOR THIS AFTERNOON AND EVENING. A DOME OF HIGH PRESSURE NEAR KEY WEST WILL PROPAGATE WEST INTO THE SOUTHEAST GULF OF MEXICO ON WEDNESDAY. THE CLOCKWISE CIRCULATION ON ITS OUTER WESTERN PERIPHERY WILL PUSH IMPULSES INTO THE WESTERN UPPER GULF COAST STATES. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FOR WEDNESDAY AFTERNOON AND EVENING. JT && .PREV DISCUSSION... /ISSUED 956 AM CDT TUE JUN 24 2014/ UPDATE...A SLOW MOVING AND SLOWLY WEAKENING LINE OF THUNDERSTORMS IS SINKING SOUTH AND CLOSER TO CENLA. THIS LINE MAY MOVE INTO THE CWA AROUND MID DAY, OR AT LEAST THE OUTFLOW BOUNDARY MAY. ALSO, A SHORTWAVE IS MOVING ACROSS THE AREA THIS MORNING WITH UPPER DIVERGENCE POTENTIALLY ALLOWING FOR CONVECTION NORTH OF I-10 MAINLY ALONG THE BOUNDARY. HAVE UPPED POP ACROSS THE NORTHERN HALF OF THE AREA DURING THE AFTERNOON TO ACCOUNT FOR THE BOUNDARY DRIFTING IN AIDING TO FOCUS STORMS. PREV DISCUSSION... /ISSUED 656 AM CDT TUE JUN 24 2014/ DISCUSSION... 24/12Z TAF ISSUANCE. AVIATION... GENERALLY VFR CONDITIONS THIS MORNING WITH MAINLY HIGH CLOUDS STREAMING OVER THE AREA...AND SOME PATCHY FOG AT AEX. SOME ISOLATED SHOWERS AND TSTMS ARE MOVING NE OVER THE WRN COASTAL WATERS AND THESE COULD AFFECT BPT/LCH IN THE NEXT COUPLE OF HOURS SHOULD THEY HOLD TOGETHER...WHILE AN W-E ORIENTED BAND EXTENDS ACRS NRN LA. OVERALL...EXPECT A LITTLE MORE CONVECTIVE COVERAGE TODAY AS A DISTURBANCE ALOFT CROSSES THE AREA...WITH BEST CHANCES NEAR AEX AND TO A LESSER DEGREE BPT/LCH. WENT AHEAD AND CARRIED TEMPO AT AEX AFTER 19Z...WITH PROB30 GROUPS AT BPT/LCH AFTER 21Z. ACTIVITY SHOULD DIMINISH AFTER SUNSET. VFR EXPECTED TO PREVAIL WITH LOWER CIG/VISBY WITHIN SHRA/TSRA. 24 PREV DISCUSSION... /ISSUED 324 AM CDT TUE JUN 24 2014/ DISCUSSION... TAIL END OF A SHORT WAVE MOVING THROUGH THE MID-MISSISSIPPI VALLEY HELPING TO PRODUCE SOME LIGHT SHOWERS ACROSS CENTRAL LOUISIANA THIS EARLY MORNING. THIS SHORT WAVE WILL ALSO HELP TO ERODE UPPER LEVEL RIDGE LEAVING A WEAKNESS ACROSS THE NORTHERN ZONES LATER TODAY. THIS WEAKNESS COMBINED WITH DAYTIME HEATING AND GULF MOISTURE SHOULD ALLOW FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP...WITH BEST COVERAGE MAINLY NORTH OF HIGHWAY 190 CORRIDOR. THE UPPER LEVEL RIDGE WILL FURTHER WEAKEN ON WEDNESDAY INTO THURSDAY. ALSO...DURING THESE TWO DAYS...SURGE OF TROPICAL LIKE MOISTURE IS PROGGED INTO THE FORECAST AREA WITH PRECIPITABLE WATER AROUND 2 INCHES. THEREFORE...SHOULD NOT TAKE MUCH HEATING TO GET SHOWERS AND STORMS GOING. ALSO WITH WEAK MID LEVEL FLOW...PLENTY OF OUTFLOW BOUNDARIES SHOULD ALLOW LIFT TO PROVIDE WIDESPREAD COVERAGE OF CONVECTION. WITH HIGH PRECIPITABLE WATER VALUES...EXPECTED RELATIVELY SLOW STORM MOTION...COULD SEE SOME LOCALLY HIGH RAINFALL RATES...ESPECIALLY WHERE ANY MESO-SCALE BOUNDARIES COLLIDE. MOISTURE VALUES DROP OFF SOME ON FRIDAY INTO SATURDAY. HOWEVER...UPPER LEVEL WEAKNESS AND SHEAR AXIS EXPECTED TO LINGER. THEREFORE...A DAILY CHANCE OF MAINLY AFTERNOON SHOWERS AND STORMS WILL CONTINUE. BY THE END OF THE FORECAST AND EARLY NEXT WEEK...UPPER LEVEL RIDGING LOOKS TO RETURN...AND THIS WILL AGAIN LIMIT CONVECTION. RUA MARINE... SURFACE HIGH PRESSURE WILL BE LOCATED EAST OF THE COASTAL WATERS. THE HIGH WILL RIDGE ACROSS THE NORTHERN GULF AND INTO THE COASTAL WATERS. THIS WILL KEEP LIGHT TO MODERATE SOUTHERLY FLOW. BY THE END OF THE WEEK...PRESSURE GRADIENT LOOKS TO TIGHTEN AS LOWER PRESSURE FORMS OVER THE SOUTHERN PLAINS. THIS WILL LIKELY INCREASE WIND SPEEDS. ALSO...SEAS WILL BE BUILDING AS PERSISTENT AND LENGTHY SOUTHERLY FETCH WILL OCCUR. SHOWER AND THUNDERSTORM ACTIVITY WILL ALSO BE ON THE INCREASE THROUGH MID WEEK AS A WEAKNESS IN THE UPPER LEVELS COINCIDES WITH A SURGE IN MOISTURE. RUA && .PRELIMINARY POINT TEMPS/POPS... KLCH 90 77 89 75 89 / 60 20 50 30 50 KBPT 92 77 90 76 89 / 50 20 50 30 50 KAEX 91 73 90 72 89 / 50 20 60 30 50 KLFT 91 76 90 74 89 / 40 20 50 30 50 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV WWW.TWITTER.COM/NWSLAKECHARLES WWW.YOUTUBE.COM/NWSLAKECHARLES &&
Hazardous weather outlook, Jun 24, 4:31 AM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 431 AM CDT TUE JUN 24 2014 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 251100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 431 AM CDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP WITH DAYTIME HEATING. OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A WEAKNESS IN THE UPPER LEVELS AND A SURGE OF DEEP MOISTURE WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS FOR WEDNESDAY AND THURSDAY. WITH THE DEEP MOISTURE...HIGH RAINFALL RATES WILL BE POSSIBLE LEADING TO HEAVY RAINFALL AMOUNTS IN A SHORT PERIOD OF TIME. THEREFORE...THERE WILL BE A CHANCE FOR MINOR STREET FLOODING AND OF POOR DRAINAGE AREAS...ON THOSE DAYS. A DAILY CHANCE FOR MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-251100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 431 AM CDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. OCCASIONAL CLOUD TO WATER LIGHTNING STRIKES WILL BE THE MAIN HAZARD WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SOUTHERLY WINDS WILL BE INCREASING AS LOW PRESSURE DEVELOPS IN THE SOUTHERN PLAINS BY MID WEEK. SMALL EXERCISE CAUTION MAY BE REQUIRED OVER THE OUTER WATERS BY FRIDAY. A CONTINUED INCREASE IN SHOWERS AND THUNDERSTORMS WILL OCCUR...ESPECIALLY ON WEDNESDAY AND THURSDAY. OCCASIONAL CLOUD TO WATER LIGHTNING STRIKES...AND HEAVY RAINFALL REDUCING VISIBILITIES BELOW 1 NM...WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Local storm report, Jun 24, 12:49 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1249 PM CDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 AM TSTM WND DMG 2 NE EDGERLY 30.26N 93.48W
06/24/2014 CALCASIEU LA EMERGENCY MNGR
POWER LINES AND TREES DOWN REPORTED BY EM.
&&
MSTACKHOUSESpecial weather statement, Jun 24, 1:07 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 107 PM CDT TUE JUN 24 2014 LAZ027>033-042>044-TXZ260-241900- NORTHERN NEWTON TX-ST. LANDRY LA-RAPIDES LA-LAFAYETTE LA- EVANGELINE LA-BEAUREGARD LA-ALLEN LA-ACADIA LA-VERNON LA-AVOYELLES LA- JEFFERSON DAVIS LA- 107 PM CDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES... LAFAYETTE...EVANGELINE...BEAUREGARD...ALLEN...ACADIA...VERNON... AVOYELLES AND JEFFERSON DAVIS PARISHES...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 200 PM CDT... AT 106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS FROM MERRYVILLE TO CHURCH POINT...MOVING NORTH AT 20 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... CANKTON...BASILE...RICHARD...HARMONY...EUNICE AND SUNSET. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. LAT...LON 3111 9349 3079 9195 3024 9211 3064 9368
Special weather statement, Jun 24, 1:36 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 136 PM CDT TUE JUN 24 2014 LAZ030-031-041-042-241930- BEAUREGARD LA-ALLEN LA-CALCASIEU LA-JEFFERSON DAVIS LA- 136 PM CDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...ALLEN...CALCASIEU AND JEFFERSON DAVIS PARISHES UNTIL 230 PM CDT... AT 133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF FIELDS...MOVING EAST AT 20 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...ORETTA...DE QUINCY...BUHLER...SULPHUR...RAGLEY AND GILLIS. THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3050 9302 3023 9335 3040 9370 3063 9356
Special weather statement, Jun 24, 2:03 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
203 PM CDT TUE JUN 24 2014
LAZ028-029-032-033-043>045-242000-
ST. LANDRY LA-RAPIDES LA-LAFAYETTE LA-EVANGELINE LA-ACADIA LA-
AVOYELLES LA-UPPER ST. MARTIN LA-
203 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...
LAFAYETTE...EVANGELINE...ACADIA...AVOYELLES AND ST. MARTIN PARISHES
UNTIL 300 PM CDT...
AT 201 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER PRAIRIE RONDE...MOVING EAST AT 45 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...GRAND
PRAIRIE...SUNSET...OPELOUSAS...WHITEVILLE...GRAND COTEAU AND BUNKIE.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
LAT...LON 3117 9168 3114 9171 3106 9171 3098 9180
3089 9179 3085 9181 3071 9173 3056 9175
3051 9173 3050 9170 3043 9163 3039 9162
3037 9164 3032 9162 3034 9219 3113 9266
3119 9167Special weather statement, Jun 24, 2:06 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
206 PM CDT TUE JUN 24 2014
LAZ030-041-TXZ201-215-216-261-262-242000-
HARDIN TX-JEFFERSON TX-BEAUREGARD LA-CALCASIEU LA-ORANGE TX-
SOUTHERN JASPER TX-SOUTHERN NEWTON TX-
206 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND CALCASIEU
PARISHES...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...
NEWTON...JEFFERSON AND ORANGE COUNTIES UNTIL 300 PM CDT...
AT 201 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ROSE CITY...MOVING NORTHEAST AT 20 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LAKEVIEW...
VIDOR...PINE FOREST...WEISS BLUFF...BRIDGE CITY AND ORANGEFIELD.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
LAT...LON 3045 9382 3025 9340 2969 9435 2969 9436
2988 9436 2988 9444 2989 9445 3005 9445Special weather statement, Jun 24, 2:17 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
217 PM CDT TUE JUN 24 2014
LAZ030-031-041-042-073-074-242015-
BEAUREGARD LA-ALLEN LA-CALCASIEU LA-JEFFERSON DAVIS LA-
WEST CAMERON LA-EAST CAMERON LA-
217 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...ALLEN...CALCASIEU...
JEFFERSON DAVIS AND CAMERON PARISHES UNTIL 315 PM CDT...
AT 215 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF LAKE CHARLES...MOVING
NORTHEAST AT 25 MPH.
THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MOSS
BLUFF...BELL CITY...GILLIS...LEBLEU SETTLEMENT...IOWA AND TOPSY.
THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.
LAT...LON 3015 9361 3055 9302 3024 9265 2996 9328
3003 9328 3005 9330 3005 9332 2994 9333
2992 9337The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 11:37 AM CDT | Special Weather Statement | LCH | Calcasieu | 68 min |
| Jun 24, 12:02 PM CDT | Special Weather Statement | LCH | Calcasieu | 58 min |
| Jun 24, 12:19 PM CDT | Special Weather Statement | LCH | Allen, Beauregard | 41 min |
| Jun 24, 12:31 PM CDT | Special Weather Statement | LCH | Lafayette, Saint Martin | 44 min |
| Jun 24, 1:07 PM CDT | Special Weather Statement | LCH | Allen, Beauregard, Evangeline | 53 min |
| Jun 24, 1:36 PM CDT | Special Weather Statement | LCH | Calcasieu | 54 min |
| Jun 24, 2:03 PM CDT | Special Weather Statement | LCH | Avoyelles, Evangeline, Saint Landry | 57 min |
| Jun 24, 2:17 PM CDT | Special Weather Statement | LCH | Calcasieu, Jefferson Davis | 58 min |
| Jun 24, 2:38 PM CDT | Areal Flood Advisory | LCH | Iberia, Lafayette, Saint Martin | 112 min |
| Jun 24, 6:29 PM CDT | Special Marine Warning | LCH | 46 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.